# SDR SWAA2012030201857

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 26,305 hours, 15,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CABIN EMERGENCY LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACKS PER M/M AND SSM.
